# SDR MALA040469

- Difficulty date: June 18, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 11,815 hours, 11,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED DISARMED GIRT BAR INDICATOR IS MISSING ON FWD AND LEFT BOARDING DOOR.  MAINTENANCE REPLACED INDICATOR STRIP AS REQUIRED.
